American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Craig Westerland. Operads of moduli spaces of points in $\mathbb{C}^d$. Proc. Amer. Math. Soc. 141 (2013) 3029-3035.
Abstract, references, and article information   
View Article: PDF

[2] Malkhaz Bakuradze and Vladimir Vershinin. Morava $K$-theory rings for the dihedral, semidihedral and generalized quaternion groups in Chern classes. Proc. Amer. Math. Soc. 134 (2006) 3707-3714. MR 2240687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Malkhaz Bakuradze and Stewart Priddy. Erratum to ``Transferred Chern classes in Morava $K$-theory''. Proc. Amer. Math. Soc. 132 (2004) 2495-2495. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Malkhaz Bakuradze and Stewart Priddy. Transferred Chern classes in Morava $K$-theory. Proc. Amer. Math. Soc. 132 (2004) 1855-1860. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yasuhiro Hara and Norihiko Minami. Borsuk-Ulam type theorems for compact Lie group actions. Proc. Amer. Math. Soc. 132 (2004) 903-909. MR 2019972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Bakuradze, M. Jibladze and V. V. Vershinin. Characteristic classes and transfer relations in cobordism. Proc. Amer. Math. Soc. 131 (2003) 1935-1942. MR 1955284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Gaunce Lewis Jr.. Splitting theorems for certain equivariant spectra. Memoirs of the AMS 144 (2000) MR 1679450.
Book volume table of contents   

[8] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Malkhaz Bakuradze. The transfer and symplectic cobordism. Trans. Amer. Math. Soc. 349 (1997) 4385-4399. MR 1407478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ross Geoghegan, Andrew Nicas and John Oprea. Higher Lefschetz Traces and Spherical Euler Characteristics. Trans. Amer. Math. Soc. 348 (1996) 2039-2062. MR 1351489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Janey Antonio Daccach. Nonexistence of equivariant degree one maps . Proc. Amer. Math. Soc. 101 (1987) 530-532. MR 908663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Benjamin M. Mann, Edward Y. Miller and Haynes R. Miller. $S\sp 1$-equivariant function spaces and characteristic classes . Trans. Amer. Math. Soc. 295 (1986) 233-256. MR 831198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Larry W. Cusick. The cofibre of the transfer map . Proc. Amer. Math. Soc. 93 (1985) 561-566. MR 774023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Piacenza. Transfer in generalized sheaf cohomology . Proc. Amer. Math. Soc. 90 (1984) 653-656. MR 733421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Donald M. Davis. The splitting of $B{\rm O}\langle 8\rangle \wedge b{\rm o}$ and $M{\rm O}\langle 8\rangle \wedge b{\rm o}$ . Trans. Amer. Math. Soc. 276 (1983) 671-683. MR 688969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carlos Prieto. Transfer and the spectral sequence of a fibration . Trans. Amer. Math. Soc. 271 (1982) 133-142. MR 648082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1